MathSciNet Relay Station
MathSciNet bibliographic data
MR2176406 22E47 (17B10 22E10 22E30)
Noël, Alfred G. Some remarks on Richardson orbits in complex symmetric spaces. Math. Comp. 75 (2006), no. 253, 395–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement